# SDR CA030106014

- Difficulty date: December 27, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 24,267 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82970009173
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE A HYDRAULIC LEAK WAS NOTICED IN L/H MAIN LANDING GEAR WHEEL WELL. NR 2 SYSTEM DOORS CLOSED TUBE ASSY WAS REPLACED.
